# SDR CA040123007

- Difficulty date: January 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 4030035
- Condition: Misrepaired
- Location: Governor
- Component: Governor, Woodward
- Component part number: 8210304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK AT THE LOWER ECCENTRIC PLATE RETENTION SCREW WAS CAUSED BY IMPROPER HELI COIL INSTALLATIION.  WHEN THE HELI COIL WAS INSTALLED, THE HOLE WAS DRILLED TO DEEP, AND BROKE THROUGH INTO THE RESET AND AIR BLEED ROD BORE CAUSING A LEAK. THE ESTIMATE TO REPAIR THIS UNIT WAS GIVEN TO THE OWNER, AND WE WERE ADVISED NOT TO PROCEED WITH THE LEAK REPAIR ON THIS UNIT.
